# SDR DALA2016090606396

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 72,831 hours, 29,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT EMERGENCY LIGHT TEST FOR L4 AND EXIT LOCATOR SIGN INOPERATIVE.  T/S IAW WDM 33-51-15, REPAIRED WIRE IAW SWPM 20-58.  OPS CK NORMAL.
